# SDR AALA20150130005

- Difficulty date: January 30, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N117AN
- Make and model: Airbus A321-231
- Aircraft serial: 6094
- Aircraft time: 2,641 hours, 506 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Waste Tank
- Condition: Overserviced
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, DIVERTED & EMER NOT DECLARED.  LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CRUISE WASTE SYS SHOWED FULL & SHUTOFF.  TOILETS WILL NOT FLUSH.  SERVICED LAVATORY & WASTE SYS IAW AMM 12-16-38.  SYS OPERATIONS CHECKED NORMAL.
